# SDR DXTA2022121976500

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 5,964 hours, 4,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 000890
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMER LIGHTS SAY ILLUMINATED IN THE ARMED POSITION. // SIGNOFF// REMOVED AND REPLACED FWD EMERGENCY BATTERY WITH NEW BATTERY IAW PHENOM 300 AMM 33·52-01. REMOVED AND REPLACED AFT EMERGENCY BATTERY WITH REPAIRED BATTERY IAW PHENOM 300 AMM 33·52-01. PERFORMED OPS TEST IAW PHENOM 300 AMM 33-52-01. OPS TEST GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. ..
